# SDR 07FDEA01722

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734781
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER WING CUTOUT FOR NR 4 SPOILER HINGE HAS TWO SMALL CRACKS, LOCATION OF HINGE IS SECOND HINGE INBOARD END OF SPOILER.  STOPPED DRILLED ENDS OF CRACK AND INSTALLED DOUBLER REF SRM 57-30-4/ FIGURE NR 10 PAGES 27-31.
